Helped Over 500,000 patients with 98%+ satisfaction.
A new question is answered every 9 seconds

Pain in potty with blood. Cause and treatment.

Resolved Question:

since week i am having pain in potty. i found blood also. but since last two days the blood is very less and feeling less pain also. i am very concerned and feeling shy to see the doctor directly. since last two days i have changed my diet to only fruits and milk just 2-3 roti. is this piles ?
earlier i had very bad habbit of drink almost daily after office and 3/4 times non veg in the week mostly outside food.
i recently had a weight loss also during my travel of week plan
Could you please diagnose and let me know what is this problem and what medication i should prefer. do i need medicine or good diet habbit would cure it. please reply....
 


Category: Gastroenterologist, Medical

Ask Your Own Question

Category: Hepatologist
Dr. Ratnakar Kini is online now

Expert:  Dr. Ratnakar Kini replied 4 Days.

Hello,

Thanks for posting your query at DoctorSpring.com

I am Dr. R. K. and I am pleased to assist you.
There are many different causes for upper abdominal pain like peptic ulcer disease., pancreatitis etc. I would like to have some more information before I can give my opinion.
1. Does the pain wake you up from sleep.?
2. Does it radiate to your back.?
3. Any weight loss or blood vomiting or black stool.?
4. Any other medical illness.?
5. Any tests done.?
Kindly get back to me with these information and I would give my opinion.

Regards.,
Dr. R. K.


Patient replied :

Yes pain radiates to my back..no does not seem to wake me up in fact it is better when I am laying down on my back but is painful to lay on my left side. No vomiting but I do suffer from chronic nausea. Pain is much worse when eating both during and immediately after, but is always there. No black stool. I had been taking tramadol for several months 50 mg. Twice or sometimes three times a day. I decided it was not something I should continue taking so I stopped and threw it away 1 and a half weeks ago as it seemed to aggravate my stomache more. I have hypertension and on benicar 40 mg 1xpd. I also have anxiety issues. It feels like there is something hard pushing in my rib cage. Yes I had ct scan and xray and showed no abnormalities in any organs, only constipation, and diagnosed with colonic spasms.( i find it odd that it is in the upper abdominal and not the lower) which is why I took the citrate magnesium which as I said before made me quite ill, I did vomit shortly after taking it, plus severe lower abdominal cramping..I have given birth twice all natural and would rather give birth 10 times than take citrate again! I took it Friday and still was effected Saturday night. The upper abdominal pain is still there, I wouldn't think I would be still constipated, maybe I am wrong is painful to sit like driving, like there is a rock against the inside of my rib cage! I have had the tif procedure to correct hiatal hernia, do you know what happens to the tags they use to staple the hernia back to the stomach wall? I was diagnosed with small ulcer in 2011 but surgon who did tuf repeated edg in 2013 and said ther wasn't one. I have been also diagnosed as a poor matabolizer..is that maybe why I had such a severe reaction to the citrate? I really was shaky cold and anxiety ridden the next day, heart rate and bp were higher than normal. I do take .5 mg Ativan 1xpd at bedtime. Thank you for your time! I look forward to your reply.


Expert:  Dr. Ratnakar Kini replied 3 Days.

Hello,
Thanks for your query at DoctorSpring.com
Upper abdominal pain that radiates to the back , which worsens while taking food and associated with nausea could be due to pancreatitis. But the CT scan done did not show anything abnormal in the pancreas.
The next possibility is peptic ulcer disease. Since you have history of ulcer, I would advise you to get an EGD done again to see whether you have got an ulcer again.
Constipation usually causes lower abdominal pain. So I do not think constipation as the cause of your upper abdominal pain.
I hope that answers your question.
Let me know if I can assist you further.
Regards,
Dr.R.K.


Patient replied :

Thank you so much for your answer. So do you think the constipation was caused by the tramadol use and is just coincidental. If so how long should I expect before the effects ware off and my digestive track gets back to normal. Again do you know what happens to the tags they use to staple the herniated parts back to the inside of the stomach during the tif procedure. One last question till I find a dr. That accepts my insurance and get an appointment what can I do in the meantime to alleviate the symptoms? Again thank you for your time! Have a great day!


Expert:  Dr. Ratnakar Kini replied 2 Days.

Hello,
Thanks for getting back to me with more questions.
Yes constipation is a well known side effect of tramadol. It is difficult to say how long constipation lasts. Longer you take tramadol the constipation gets worse. Take high fiber diet and drink lot of fluids.
Regarding the fasteners of TIF., they stay permanently in the body. The body gets used to them and tissue grow around them. They will not cause any harm.
Till you meet your doctor you can take prilosec once daily before breakfast.
I hope that answers your question.
Let me know if I can assist you further.

Regards,
Dr. R. K.


Dr. Ratnakar Kini
Category: Hepatologist
Experience: 
Fellowship - DM - TN Dr.MGR Medical UniversityResidency - TN Dr.MGR Medical University Medical School - Stanely Medical College, TN Dr.MGR Medical University
Dr. Ratnakar Kini and 4 other Medical Specialists are ready to help you

Make informed and better medical decisions.

We believe that getting medical questions answered and getting qualified opinions from certified Doctors should be easier.



Specialists from
UK, US, Ind,
Aus & NZ


48000+ consults
in 2015


98.1% Satisfied
users


MEDNET Board,
100% Satisfaction
guarantee

How it works


  • Submit question, upload files, if any
  • Consult is assigned to a specialist
  • Doctor replies, Mean response time: 2 hours
  • Intimation by email, ask follow-ups

Recommendations based on

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in News

News

Make informed and better medical decisions.

Close x


Your account has been deleted.

PS: You can unsubscribe from emails from DoctorSpring, by going to
Unsubscribe link provided in them.